# SDR Q2SA754009

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N754SA
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Aircraft time: 119,523 hours, 23,547 cycles
- Engine: Ge CF650E2
- Engine time: 82,061 hours, 16,378 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: D59221
- Condition: Damaged
- Location: Nr1 Eng Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING INITIAL CLIMB, THE FIRE ENGINE WARNING BELL FOR NR1 ENGINE SOUNDED BRIEFLY. AT THAT TIME THE CREW PERFORMED AN INSTRUMENT SCAN AND FOUND THE ENGINE INDICATIONS WERE NORMAL. APPROX 10 SECONDS LATER, THE NACELLE TEMP WENT FULL SCALE AND THE FIRE BELL SOUNDED CONTINUOUSLY.  THE "B" LOOP INDICATED OVERHEAT/FIRE AND THE "A" LOOP WAS ON DEFERRAL.  REPLACED THE "A" LOOP CONNECTOR AND THE ASSOCIATED WIRING DUE TO MECHANICAL DAMAGE; REPAIRED "B" LOOP WIRING IN THE SAME AREA, REF AMM 20-13-15 AND AMM 26-11-02, OPS CHECK NORMAL.
